Works (2)

2007 journal article

Analysis of the limiting spectral distribution of large dimensional information-plus-noise type matrices

Journal of Multivariate Analysis, 98(6), 1099–1122.

By: R. Dozier & J. Silverstein

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

On the empirical distribution of eigenvalues of large dimensional information-plus-noise-type matrices

Journal of Multivariate Analysis, 98(4), 678–694.

By: R. Dozier & J. Silverstein

Source: NC State University Libraries
Added: August 6, 2018